Bad day

Just got up and the pain is worse . Got an appointment with my GP this afternoon to review my meds.The local pharmacist tells me that there is a manufacturer problem with my diclofenac and won't be available till October.I am so fed up with the constant pain and how much it restricts my life- I am existing not living.Went out Sunday for lunch but I have been suffering for it since then. Sorry to be a moaning min but some days are so hard to deal with.......

10 Replies

oldestnewest
  • Sounds ridiculous that you cant get diclofenac until October, but if that really is the case, you can get diclofenac gel (voltarol), if that is appropriate for you to use. I use it for my inflamed joints as I cant take oral NSAIDs.

  • Thanks- been back to doctor this afternoon and she has given me something else to try when the diclofenac runs out.I have tried Voltarol without much success in the past but going to give the 12 hour version a try x x

  • Hi poppyb62, I never found diclofenac did any good and am taking Naproxen now, although with the shed load of pills I swallow daily and my pain I don't think any work now!!! My doc insists I take omeprazole as well to protect the stomach lining. Hope you get some relief soon. I echo your thoughts today I feel Ive been run over by a train and struggling with gloomy thoughts.

    hugs

    jo x

  • Hi Jo be very careful with Naproxen, I was put on it after my GP told me diclofenac was not being used due to heart risks, don't know if this is just Wales, the Naproxen has left me with stomach lining problems despite taking ompeprazole, my daughter has also had problems with her stomach after taking it although she wasn't given the ompeprazole, I really hope that you are ok on it and you continue to get some relief, but please see your GP if you get the slightest problem with your stomach, I know that not everyone has the same reactions to meds and I pray that all is good with you, take care

    Sheryl

  • Sheryl thanks for heads up. I try not to take many as tbh not sure they do anything at all. Thought omeprazol protected stomach so that's interesting to hear about your issues. I also take codeine which initially takes edge off but again probably got used to it. Do you have fibromyalgia if you don't mind me asking and if so what do you take that helps pain. Honestly today I could chop my leg off but

    knowing my flipping luck I'd end up with phantom limb pain lol

    Hugs

    Jo x

  • Hi Jo II haven't really had a proper diagnosis to be honest, the only things I know are I have a bulging disc at the bottom of my back, a little further up I have wear and tear from a work life of heavy lifting, I have pain going from my hips down to my knees which is neuropathic , I have had pain in my knee joints for several years but as I am only 56 it has never been investigated further as I was told that no surgeon would touch me as I was too young, that was about 10 years ago, I can't walk up and down stairs at the moment I have to go up and down on my bum, I did mention this to my pain consultant before he retired and the answer I got was I would maybe need a stairlift! Not what I want to hear even at my age, I have just started with pain across my shoulder blades and some numbness down my arms, I was expecting an epidural earlier this month but have been told all injections are on hold until patients are assessed by the new pain consultant, after pressure I got an appt for 26th August but to be honest that's three months after I needed the epidural, I have spoken to my GP who has written to the clinic and I have been given a new appt for 29th July which is a bit better, I still don't know how I will cope until then as I will then have to wait for the epidural appt, I feel sure it is a cost cutting exercise to try to reduce the amount of injections given. I often feel that if I had been a dog I would have been put down by now. Sorry to be a bit negative but it is all starting to grind me down at the moment, my partner isn't exactly supportive, because it's not visible He doesn't accept how much pain I have. I have taken Tramadol for over 20 years now and I am now on the max dose of 200mg slow release twice a day, it still helps a bit but my body is too used to it now, I don't think I have been much help to you but if after my appt on 29th I find a miracle I will let you know, hope you are relatively pain free, take care

    Sheryl

  • Oh Sheryl I feel for you darling. It's just so debilitating and saps any enjoyment out of life. Sometimes I feel there'd no spontaneity, nothing to look forward to can't plan anything. It sucks! I don't mean this to sound bitter or horrid but I swear if we had a terminal illness ( God forbid!) wed get more help. Feel free to rant anytime.

    Jo

    X

  • Thanks Jo it's nice to know there's someone who gets how I feel, hope I didn't depress you too much, today's another day hopefully won't be too bad, take care of yourself I'm here for you as well if you need a rant love and hugs

    Sheryl

  • I have had no success with naproxen but I take mepradec which is doing a great job of protecting my stomach.Seems to be such hard work trying to find the right cocktail of meds that doesn't just wipe you out.I am out tonight for my leaving do and Pete my husbands birthday so I am resting now.Gentle hugs to all x x

  • so sorry for your pain, I can sympathise as my daily life revolves around painkillers. They zap the life out of you. I hope you find some pain relief. I take 2 co-codamol 30/50 4 times a day

You may also like...